# SDR SWAA2023020288705

- Difficulty date: January 5, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED BS 540 BTW LBL 24.75 TO BL 0 CENTER SECTION 2023-36338<[01] REPLACED INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED BS 540 BTW LBL 24.75 TO BL 0 CENTER SECTION IAW B737-700 SRM 51-40-02 AND 51-10-02. SEE INDIVIDUAL SIGNOFFS BELLOW;[02] CERTIFIED STEP 1; COMPLETED  ITEM RII
